# SDR KBM2005F00279

- Difficulty date: September 16, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4572
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT WAS INOPERATIVE.  REPLACED WITH NEW BULB.  (K)
